| Model Number |
CMRM6122 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced a device pocket infection which had been implanted with an antibacterial absorbable envelope.It was noted that infection was a "chronic problem with this patient." the organism was identified as (b)(6).The implantable cardioverter defibrillator (icd) system was removed and will not be replaced.No further patient complications have been reported as a result of this event.